Blog
About

  • Record: found
  • Abstract: found
  • Article: found
Is Open Access

Global existence of small amplitude solutions to one-dimensional nonlinear Klein-Gordon systems with different masses

Preprint

Read this article at

Bookmark
      There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

      Abstract

      We study the Cauchy problem for systems of cubic nonlinear Klein-Gordon equations with different masses in one space dimension. Under a suitable structural condition on the nonlinearity, we will show that the solution exists globally and decays of the rate \(O(t^{-(1/2-1/p)})\) in \(L^p\), \(p\in[2,\infty]\) as \(t\) tends to infinity even in the case of mass resonance, if the Cauchy data are sufficiently small, smooth and compactly supported.

      Related collections

      Author and article information

      Journal
      2014-06-16
      2014-08-01
      1406.3947
      10.1142/S0219891615500216

      http://arxiv.org/licenses/nonexclusive-distrib/1.0/

      Custom metadata
      35L70, 35B40, 35L15
      J. Hyper. Differential Equations 12 (2015), 745-762
      17 pages arXiv admin note: text overlap with arXiv:1307.7890; and text overlap with arXiv:1104.1354 by other authors
      math.AP

      Analysis

      Comments

      Comment on this article